Vol. 2, No. 1, 2010

Download this article
Download this article For screen
Recent Issues
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Cover
Editorial Board
Editors’ Addresses
About the Journal
Submission Guidelines
Submission Form
Editorial Login
Contacts
Intersection numbers on $\overline{\mathscr{M}}_{g,n}$

Stephanie Yang

Vol. 2 (2010), 1–5
Abstract

We introduce the package HodgeIntegrals, which calculates top intersection numbers among tautological classes on ¯g,n. As an application, we show that the tautological ring of the moduli space 3,0λ2 of genus three curves whose dual graph has at most one loop is not Gorenstein.

Mathematical Subject Classification 2010
Primary: 14Q05
Secondary: 14H10
Supplementary material

HodgeIntegrals source code

Milestones
Received: 28 April 2009
Revised: 29 January 2010
Accepted: 17 April 2010
Authors
Stephanie Yang
Institutionen för Matematik
Kungliga Tekniska Högskolan
SE-100 44 Stockholm
Sweden